Proof that Adderall caused skin picking
Posted August 18th, 2010 by concernedmom
My daughter was just 6 when she began on Adderall for ADHD. Shortly thereafter I began to see changes. I noticed my daughter was having allot of issues with anxiety and fears. To make a long story short as the years went by I always believed the medication was the reasons for these changes but the doctors would never confirm this to me. They always kept reassuring me that I was doing the right thing in allowing them to medicate my daughter. My age 16 she's been diagnosed with panic disorder,generalized anxiety,ADHD, tachycardia,bp issues and medication induced tics. She was constantly picking by this point.She looked more like a leper sores all over her body. She constantly cries about wanting to stop but doesn't know how to stop picking.She's been back and forth to psychiatrists,her primary care doctor and yet no one ever confirms to me that this all has been a result of her medication. The closest I got to a doctor saying it was" well all medications have side effects". This is my daughter. No one should have to live in this kind of torment and pain. Her life has been nothing but a hell. Full of internal torments and physical pain caused by the picking. Has anyone been successful in proving that Adderall or Vyvanse caused these symptoms or the picking? Hs anyone been successful in taking this to a lawyer and into the courts? I feel like I need to advocate for my daughter. If I don't stick up and speak for her no one will.